Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

shortness of breath and flutter in back.

i felt a tightness in the upper part of myright side chest as if i couldnt get sufficient air in I have been prescribed a shor course of steroids but now mid coursestill feel quite short of breath and have a fluttering sensation every so often in my mid back at shoulder blade level. I also have a recurring headacheI do have a lung disorder and have bipap ventilation and o2 at night
Asked On : Thu, 28 Jan 2010
Answers:  1 Views:  1441
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  Anonymous's Response

Hi... Steroid therapy are considered to reduce the inflammation which can occur is certain lung disorders like asthma, restrictive lung disorders and other non pyogenic ( bacterial) inflammatory conditions... It can worsen pyogenic inflammatory conditions.. Hence an evaluation of your symptoms after starting steroid therapy would be need to know the reason for your problems... See a doctor for the same purpose..

Answered: Fri, 29 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor